# SDR CALA2017060401665

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 88,222 hours, 21,108 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF DIRTY SOCK ODOR FOR 30 SECONDS, THEN DISSIPATED DURING TAKEOFF ROLL PERFORMED FIM TASK  21-00-01 PAGEBLOCK 301. AIR CONDITIONING SYS TEM  INSPECTION FOUND OK. NO ODOR NOTICED. OK FOR SERVICE.
